Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 2 > No. 1

 

 

Hot duplication versus survivor equivalence in Gamma-Weibull distribution, Vol. 2, No. 1 (Mar. 2013), PP:1-10

Download

Authors:
Tibor K. Pogány - Faculty of Maritime Studies, University of Rijeka, 51000 Rijeka, Studentska 2, Croatia
Mato Tudor - Faculty of Maritime Studies, University of Rijeka, 51000 Rijeka, Studentska 2, Croatia

 

Transmuted Log-Logistic Distribution, Vol. 2, No. 1 (Mar. 2013), PP:11-20

Download

Authors:
Gokarna R. Aryal - Department of Mathematics, Computer Science and Statistics, Purdue University Calumet, U.S.A.

 

A bivariate compound class of geometric–Poisson and lifetime distributions, Vol. 2, No. 1 (Mar. 2013), PP:21-25

Download

Authors:
Hamid Bidram - Department of Statistics, University of Isfahan, Isfahan, Iran

 

Perturbation results for comparison of Markov models, Vol. 2, No. 1 (Mar. 2013), PP:27-31

Download

Authors:
Boualem Rabta - L.A.M.O.S., Laboratory of Modeling and Optimization of Systems, University of Bejaia, Targa Ouzemour, Algeria.

 

A Characterization of Distributions based on Conditional Expectations of Generalized Order Statistics, Vol. 2, No. 1 (Mar. 2013), PP:33-40

Download

Authors:
A.H. Khan - Department of Statistics and Operations Research, Aligarh Muslim University, Aligarh-202002, India
Ziaul Haque - Department of Statistics and Operations Research, Aligarh Muslim University, Aligarh-202002, India
M. Faizan - Department of Statistics and Operations Research, Aligarh Muslim University, Aligarh-202002, India

 

On Dynamic Cumulative Entropy of Order Statistics, Vol. 2, No. 1 (Mar. 2013), PP:41-46

Download

Authors:
Richa Thapliyal - Department of Applied Mathematics, Delhi Technological University, Bawana Road, Delhi-110042, India
Vikas Kumar - Department of Applied Mathematics, Delhi Technological University, Bawana Road, Delhi-110042, India
H.C.Taneja - Department of Applied Mathematics, Delhi Technological University, Bawana Road, Delhi-110042, India

 

A Branching Process Approximation of the Final Size of a Multitype Collective Reed-Frost Model, Vol. 2, No. 1 (Mar. 2013), PP:47-59

Download

Authors:
A. Eseghir - Department of Mathematics, Mohammed First University, Oujda, Morocco
A. Kissami - Department of Mathematics, Mohammed First University, Oujda, Morocco
H. El Maroufy - Department of Mathematics, Sultan Moulay Slimane University, Morocco.
T. Ziad - Department of Mathematics, Chalmers University of Technology, Sweden

 

Extended Beta Distribution and Mixture Distributions with applications to Bayesian analysis, Vol. 2, No. 1 (Mar. 2013), PP:61-72

Download

Authors:
Jamal A. Al-Saleh - Department of Statistics and Operation Research, Faculty of Science, Kuwait University, P.O. Box 5969, Safat, Kuwait
Satish K. Agarwal - Department of Mathematics, College of Science, University of Bahrain, P.O. Box 32038, Bahrain

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved